# SDR C2XA10TY170

- Difficulty date: November 7, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 14,234 hours, 18,234 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON PCA FITTING HAS LOOSE HAT BUSHING IN THE I/B BRACKET.  REMOVED AND REPLACED PCA BRACKET IAW EC5750-01177.
